# SDR SWAA2023050121091

- Difficulty date: March 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT STA 663 LH SIDE. 2023-219618<[01] TOOL USED. CALIPER: PN: 500-197-30; SN: B20189526; DUE DATE: 20-DEC-23;[02] TOOL USED: HOT BONDER; P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 24-JAN-24.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23.;[04] REPAIRED VAPOR BARRIER LOCATED AT STA 663 LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] JOB TASK COMPLETED.RII INSPECTION COMPLETED.
